# SDR CALA9900233

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76823
- Make and model: Doug DC-9-82
- Aircraft serial: 49483
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1079-1231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT CENTER SEAT TRACK CORRODED AT STA 1079 TO 1231.  A NEW SEAT TRACK SECTION WAS INSTALLED IAW SRM 53-05, FIGURE 4F.
